# SDR UPS01237314

- Difficulty date: November 17, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A TARGET ALERT H20824 LOWER CARGO SMOKE DETECTION.  LOWER CARGO SMOKE DETECTOR MX LT ILLUM.  TECH RECOMMENDS:  SUSPECT A-CHANNEL OF CCU FAILED.  REPLACE CCU.  PERFORMED ADJUSTMENT TEST PER MM 26-18-01, VERIFIED SN OF SMOKE DETECTORS.  NO FURTHER DISCREPANCIES FOUND, SYSTEM HAS BEEN OPERATING NORMAL SINCE 11/08/01.
